# SDR FDEA201201170232

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N407519
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 2 OTBD MAIN TRACK, COVE PANEL CRACKED.  REMOVED CRACKED COVE PANEL AND INSTALLED NEW IAW-SRM-51-40-02. MAJOR,CAT A REPAIR.
